# SDR UPS03640985

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-300
- Aircraft serial: 27748
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER A/C STATUS DURING REPAIR OF CDL 262636 FOUND VERTICAL SUPPORT BRACKET CRACKED AT UPPER ANGLE.  REPAIRED IAW SRM 54-52-70.
